“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 111
School of Mathematics
  Title:   On the torsion theories of Morita equivalent rings
  Author(s):  A. Haghany
  Status:   Published
  Journal: Period. Math. Hungar.
  No.:  3
  Vol.:  32
  Year:  1996
  Pages:   193-197
  Supported by:  IPM
  Abstract:
We generalize the well-known fact that for a pair of Morita equivalent rings R and S their maximal rings of quotients are again Morita equivalent: If τn (M) denotes the torsion theory cogenerated by the direct sum of the first n+1 injective modules forming part of the minimal injective resolution of M then ατn(R)=τn (S) where α is the category equivalence R-Mod→ S-Mod. Consequently the localized rings Rτn (R) and Sτn (S) are Morita equivalent.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right